MathSciNet Relay Station
MathSciNet bibliographic data
MR2219022 (2007b:65074) 65M06 (35B25 35K20 35K57 65M12 65M15)
O'Riordan, E.; Pickett, M. L.; Shishkin, G. I. Parameter-uniform finite difference schemes for singularly perturbed parabolic diffusion-convection-reaction problems. Math. Comp. 75 (2006), no. 255, 1135–1154 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement